Pink Sheet is part of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC’s registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 8860726.

This copy is for your personal, non-commercial use. For high-quality copies or electronic reprints for distribution to colleagues or customers, please call +44 (0) 20 3377 3183

Printed By

UsernamePublicRestriction
UsernamePublicRestriction

Rhymes with Viagra

This article was originally published in The Tan Sheet

Executive Summary

Mass-spectrometry analysis shows sildenafil (Pfizer's Viagra) contamination in samples of "100% Natural" erectile dysfunction supplement Niagra Actra-Rx and Actra-Rx from Body Basics, Alberto Sabucedo, PhD, chemist for the International Forensic Research Institute, et al. report in a research letter published in JAMA Feb. 4. Products contained an average of 55 mg per pill, authors say. Niagra is not the first sexual function supplement product found to contain sildenafil (1"The Tan Sheet" June 30, 2003, In Brief and 2"The Tan Sheet" April 14, 2003, p. 6)...

You may also be interested in...



Body Basics Male Sexual Supplement Contaminated With Viagra – FDA

FDA is considering criminal or civil enforcement actions against the marketers of Actra-Rx, a product promoted as a dietary supplement and contaminated with sildenafil, the active ingredient in Pfizer's Viagra erectile dysfunction drug

Viga recall

Consumers warned not to take Viga and Viga for Women tablets due to contamination with drug ingredient sildenafil (Pfizer's Viagra), according to June 27 MedWatch safety alert. Products are distributed by Health Nutrition (RMA Labs). Similar recall was announced earlier this month (1"The Tan Sheet" June 2, 2003, In Brief)...

Vinarol Supplement Contamination With Viagra Ingredient Prompts Recall

Bionate International and corporate parent Ultra Health Labs are recalling roughly 750,000 tablets of their Vinarol dietary supplement due to contamination with sildenafil, the active ingredient in Pfizer's erectile dysfunction drug Viagra

Topics

UsernamePublicRestriction

Register

PS096463

Ask The Analyst

Please Note: You can also Click below Link for Ask the Analyst
Ask The Analyst

Your question has been successfully sent to the email address below and we will get back as soon as possible. my@email.address.

All fields are required.

Please make sure all fields are completed.

Please make sure you have filled out all fields

Please make sure you have filled out all fields

Please enter a valid e-mail address

Please enter a valid Phone Number

Ask your question to our analysts

Cancel